Monodromy and asymptotic properties of certain multiple integrals. (English) Zbl 0483.32008


32C30 Integration on analytic sets and spaces, currents
32A25 Integral representations; canonical kernels (Szegő, Bergman, etc.)
32D15 Continuation of analytic objects in several complex variables
Full Text: DOI


[1] Grothendieck, A. (redact.:P. Deligne),Springer Lecture Notes 288, 1–24 (1972).
[2] Landman, A., On the Picard-Lefschetz transformation for algebraic manifolds acquiring general singularities.Trans. Am. Math. Soc. 181, 89–126 (1973). · Zbl 0284.14005
[3] Nilsson, N., Some growth and ramification properties of certain integrals on algebraic manifolds.Arkiv för matematik 5, 463–476 (1965). · Zbl 0168.42004
[4] Nilsson, N., Asymptotic estimates for spectral functions connected with hypoelliptic differential operators.Arkiv för matematik 5, 527–540 (1965). · Zbl 0144.36302
[5] Scarpalézos, D.,Quelques propriétés de la monodromie d’une classe de fonctions analytiques multiformes à plusieurs variables complexes. Thesis (mimeographed), Paris (1979).
[6] Tráng, L. D., The geometry of the monodromy.Studies in Math.8, Tata Institute, Bombay (1978). · Zbl 0434.32010
[7] v. d. Waerden, B. L.,Einführung in die algebraische Geometrie Springer (1939). · JFM 65.1393.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.